# SDR UALA2009051901417

- Difficulty date: May 17, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 28,601 hours, 11,344 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Unknown
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SPOILER ISSUES.  RTFL.
